Topamax is giving me really bad side effects and they are not helping to suppress my tics in the slightest! Why is everyone seeming to have good results with this medication but I'm having such a ruff time with it? I'm loosing all hope of any medical treatment that will work and I'm so down and lost. I just want to be tic free and enjoy a normal life with my kids!
CCOD; Really sorry for the problems you're having but it is just like any other medication what works fantastic for many does nothing for you or me we are all different. in our chemical build up by the medicine and in us. you need to call your doctor as soon as you can and find another Option. DON'T LOOS HELP BUDDY YOU HAVE YOURSELF AND FAMILY TO THINK OF. THEY WELL FIND SOMETHING. CALL THE DOCTOR MONDAY. CHUCK1957
I have tics real bad also. I feel your pain.Topamax helps with the grinding of my teeth. I do not have full teeth anymore due to the constant grinding.
Ive found that Seroquel or Zyprexa with or without anxiety meds reduce my tics alot without virtually any side effects.
I hope this helps
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 May 2010 • 1 answer
Updated 4 Dec 2017 • 2 answers
Tourette's Syndrome - Which medications have you taken for tourettes ONLY? (Not to treat adhd etc.)?
Updated 13 Jul 2015 • 5 answers
Updated 24 Oct 2016 • 3 answers
Updated 26 Jan 2016 • 1 answer